Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 926952, 12 pages
http://dx.doi.org/10.5402/2012/926952
Research Article

The Existence of Positive Solutions for a Nonlinear Sixth-Order Boundary Value Problem

1Department of Mathematics, Longdong University, Gansu, Qingyang 745000, China
2Department of Mathematics, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China

Received 19 February 2012; Accepted 13 March 2012

Academic Editors: G. Kyriacou and F. Tadeo

Copyright © 2012 Wanjun Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Bates, P. Fife, R. Gardner, and C. K. R. T. Jones, “The existence of travelling wave solutions of a generalized phase-field model,” SIAM Journal on Mathematical Analysis, vol. 28, no. 1, pp. 60–93, 1997. View at Publisher · View at Google Scholar
  2. S. Tersian and J. Chaparova, “Periodic and homoclinic solutions of some semilinear sixth-order differential equations,” Journal of Mathematical Analysis and Applications, vol. 272, no. 1, pp. 223–239, 2002. View at Publisher · View at Google Scholar
  3. T. Gyulov, G. Morosanu, and S. Tersian, “Existence for a semilinear sixth-order ODE,” Journal of Mathematical Analysis and Applications, vol. 321, no. 1, pp. 86–98, 2006. View at Publisher · View at Google Scholar
  4. G. Caginalp and P. Fife, “Higher-order phase field models and detailed anisotropy,” Physical Review B, vol. 34, no. 7, pp. 4940–4943, 1986. View at Publisher · View at Google Scholar
  5. R. A. Gardner and C. K. R. T. Jones, “Traveling waves of a perturbed diffusion equation arising in a phase field model,” Indiana University Mathematics Journal, vol. 39, no. 4, pp. 1197–1222, 1990. View at Publisher · View at Google Scholar
  6. D. C. Clark, “A variant of the Lusternik-Schnirelman theory,” Indiana University Mathematics Journal, vol. 22, pp. 65–74, 1972/73. View at Google Scholar
  7. L. Y. Zhang and Y. K. An, “Existence and multiplicity of positive solutions of a boundary-value problem for sixth-order ODE with three parameters,” Boundary Value Problems, vol. 2010, Article ID 878131, 13 pages, 2010. View at Google Scholar
  8. R. Y. Ma, “Existence of positive solutions of a fourth-order boundary value problem,” Applied Mathematics and Computation, vol. 168, no. 2, pp. 1219–1231, 2005. View at Publisher · View at Google Scholar
  9. R. Y. Ma and X. Ling, “Existence of positive solutions of a nonlinear fourth-order boundary value problem,” Applied Mathematics Letters, vol. 23, no. 5, pp. 537–543, 2010. View at Publisher · View at Google Scholar
  10. E. Zeidler, Nonlinear Functional Analysis and its Applications, I. Fixed-Point Theorems, Springer, New York, NY, USA, 1986.
  11. E. N. Dancer, “Global solution branches for positive mappings,” Archive for Rational Mechanics and Analysis, vol. 52, pp. 181–192, 1973. View at Google Scholar